# SDR RAAA98E9024

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK PER CARD 42.036.55, FOUND FS 309 FRAME CORRODED AT STR 32 TO 41.  REPAIRED PER SRM 53-2-3. M-54 NR 148.
